RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shamraev, Boris Nikolaevich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:51
Abstract pages:266
Full texts:136

http://www.mathnet.ru/eng/person100070
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. L. P. Babich, K. I. Bakhov, V. A. Balakin, E. N. Donskoi, N. I. Zavada, . F. Zelenskii, R. I. Ilkaev, I. M. Kutsyk, T. V. Loiko, Yu. M. Nedoikash, N. G. Pavlovskaya, R. A. Roussel-Dupre, E. M. Symbalisty, B. N. Shamraev, “An experimental investigation of an avalanche of relativistic runaway electrons under normal conditions”, TVT, 42:1 (2004),  5–15  mathnet; High Temperature, 42:1 (2004), 1–11
1985
2. A. I. Pavlovskiĭ, L. P. Babich, V. S. Bosamykin, V. V. Gorokhov, V. I. Karelin, P. B. Repin, B. N. Shamraev, “Numerical modeling of spatially homogeneous discharges in systems with initiation in the active volume”, TVT, 23:4 (1985),  635–639  mathnet; High Temperature, 23:4 (1985), 502–505  isi
1982
3. A. I. Pavlovskiĭ, L. P. Babich, T. V. Soboleva, B. N. Shamraev, “Structure of electron avalanche at high $E/P$”, Dokl. Akad. Nauk SSSR, 266:4 (1982),  840–843  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020